# SDR C2XA95CL046

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31807
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 078
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7863927
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 8,531 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

FLT NR 3470 - ALB-ALB - NR 2 ENGINE FAILED AFTER TAKEOFF.  FIRST PARTIAL POWER LOSS, THEN FULL POWER SURGED BACK, THEN TOTAL POWER LOSS, NO COCKPIT FIRE INDICATIONS.  MAINTENANCE REMOVED AND REPLACED NR 2 FUEL CONTROL UNIT AND FUEL PUMP.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (Z)
